# SDR CALA0000570

- Difficulty date: April 24, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HOLD OPEN BRACKET TO INTERCOSTAL ATTACH BRACKET IS CRACKED (3) AT FS 427. REMOVED AND REPLACED BRACKET PER SRM 51-30-5, 51-10-4, AND 51-10-3.
